# SDR ASAA2018081625764

- Difficulty date: August 12, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 12,597 hours, 4,191 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE HANDLE NOT ILLUMINATING DURING FIRE TEST,  AS WELL AS THE NR 1 ENGINE OVERHEAT LIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE CORE FIRE DETECTION HARNESS MW0326 IAW AMM 26-11-02.  PERFORMED A GOOD OPS TEST OF ENGINE FIRE DETECTION SYSTEM IAW AMM 26-11-00-710-801.
